Global solvability of the Cauchy problem for a system of Vlasov–Poisson equations with some collision integrals
Doklady Akademii Nauk, Tome 351 (1996) no. 4, pp. 459-461
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_351_4_a5,
author = {I. V. Mingalev},
title = {Global solvability of the {Cauchy} problem for a system of {Vlasov{\textendash}Poisson} equations with some collision integrals},
journal = {Doklady Akademii Nauk},
pages = {459--461},
year = {1996},
volume = {351},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_351_4_a5/}
}
TY - JOUR AU - I. V. Mingalev TI - Global solvability of the Cauchy problem for a system of Vlasov–Poisson equations with some collision integrals JO - Doklady Akademii Nauk PY - 1996 SP - 459 EP - 461 VL - 351 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1996_351_4_a5/ LA - ru ID - DAN_1996_351_4_a5 ER -
I. V. Mingalev. Global solvability of the Cauchy problem for a system of Vlasov–Poisson equations with some collision integrals. Doklady Akademii Nauk, Tome 351 (1996) no. 4, pp. 459-461. http://geodesic.mathdoc.fr/item/DAN_1996_351_4_a5/